# SDR REXA2017071200785

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 7,769 hours, 5,208 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Flight Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 10000 FT STRAIGHT AND LEVEL FLIGHT, WITH NO POWER SETTING CHANGE.  A BRIEF ODOR OF BURNING IN THE FLIGHT DECK ONLY.  COMPLIED WITH TS 002737. COMPLIED WITH FIM TASK 21-21-00-810-806.  R & R RECIRCULATION FAN NR 1 IAW AMM 21-22-10. OPS AND LEAK CHECKED SATISFACTORY. NO BURNING ODOR OR DEFECTS NOTED AT THIS TIME.  PRIOR TO R & R, RAN ENGINES WITH QUALIFIED TECH YZ 96395 & NO ISSUES WERE NOTED.
